Linearization of Analytic and Non-Analytic Germs of Diffeomorphisms of (C,0)

Timoteo Carletti, Stefano Marmi

    Résultats de recherche: Contribution à un journal/une revueArticleRevue par des pairs

    21 Téléchargements (Pure)


    We study Siegel's center problem on the linearization of germs of diffeomorphisms in one variable. In addition of the classical problems of formal and analytic linearization, we give sufficient conditions for the linearization to belong to some algebras of ultradifferentiable germs closed under composition and derivation, including Gevrey classes. In the analytic case we give a positive answer to a question of J.-C. Yoccoz on the optimality of the estimates obtained by the classical majorant series method. In the ultradifferentiable case we prove that the Brjuno condition is sufficient for the linearization to belong to the same class of the germ. If one allows the linearization to be less regular than the germ one finds new arithmetical conditions, weaker than the Brjuno condition. We briefly discuss the optimality of our results.
    langue originaleAnglais
    Pages (de - à)69-85
    Nombre de pages17
    journalBulletin SMF
    Etat de la publicationPublié - 2000

    Empreinte digitale

    Examiner les sujets de recherche de « Linearization of Analytic and Non-Analytic Germs of Diffeomorphisms of (C,0) ». Ensemble, ils forment une empreinte digitale unique.

    Contient cette citation